MAUDE Adverse Event Report: MAQUET SAS LUCEA 50; LAMP, SURGICAL

MAQUET SAS LUCEA 50; LAMP, SURGICAL
Model Number ARDLCA209012A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was the getinge technician.Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - lucea 50.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
The correction of d4 serial #, h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c if other provide code-explain: device not returned to manufacturer corrected h3c if other provide code-explain: none.Getinge became aware of an issue with one of surgical lights - lucea 50.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information gathered, the issue was discovered during inspection by getinge.A root cause analysis was conducted by the subject matter expert.According to the analysis there are two probable scenarios.In case of loosening, the probable causes of loosening corresponds to an improper initial tightening during the installation or maintenance not in accordance with the manufacturer's recommendations.In case of rupture, the failure of the screws is related to fatigue stresses due to moderate shear overload.All facies have a fatigue failure zone more or less extensive.Initiated at the bottom of the thread, the repeated low mechanical stresses caused the breakage of the first screw.The rupture of the other screws corresponds to progressive propagation of the shear effect.To prevent any incident the yearly preventive maintenance program, mentions to check the suspension fixing screws.It is also indicated to not retighten the screws during maintenance.If screws appear loosened, replace them.It is also stated to replace the 6 fixing screws every 6 years.In april 2019 getinge transmitted the service bulletin 98a on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety, the service bulletin 98a mentions to replace the suspension fixing screws every 6 years during the preventive maintenance.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA 50
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16494689
Report Number9710055-2023-00179
Device Sequence Number12396111
Product Code FTD
UDI-Device Identifier03700712400637
UDI-Public03700712400637
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA209012A
Device Catalogue NumberARDLCA209012A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown